# SDR UALA2011012700464

- Difficulty date: January 26, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 81,203 hours, 9,221 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 736
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY TEST FAILED.  MAIN BATTERY CHARGER SHOWED ONLY 25 AMPS CHARGING.   REPLACED MAIN BATTERY IAW MM24-31-01-401 & MAIN BATTERY CHARGER IAW MM. SYS NORMAL.
